Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Mirena coil removal, Heavy periods, tranexamic acid and norethisterone tablets, pain in legs difficulty in breathing, discomfort in chest

hi,i had mirena coil for 1,5years,on 02/03 was removed,had period after 2 days for a week,after 6 week didnt had the period on 16/04 had again very hevyfor 14 days,went to emergency department ,they give me tranexamic acid and norethisterone tablets ,i had this tablets for 2 days but i feeld very bad,stop drinking and i was fine again,but start bleeding ,i start drinking again for 2 days but i had to stop becouse i feel very bad,my legs hurt,dificult to breath ,and i feel pain in my chest and hart,i dont know what to do,i cant get appointment to see GP,thanks for helping
Asked On : Mon, 7 May 2012
Answers:  1 Views:  345
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hello madam,

welcome to HCM,

the symptoms of breathing difficulty, pain in chest, heart, legs may all be secondary to the amount of blood loss you are having due to heavy and irregular bleeding. but still you need to get investigated thoroughly to rule out other causes.

presently what you need is to stop this irregular heavy bleeding as soon as possible. you need to visit a gynecologist to help you.
what you are suffering from may be dysfunctional uterine bleeding or may be the after effect of removal of mirena IUD.

take care and get well soon.

Answered: Mon, 7 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor